# SDR 9508499964

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

DURING CRUISE AT 33,000 FEET, CABIN PRESSURE ANNUNCIATOR LIGHT ILLUMINATED.  CABIN ALTITUDE ROSE ABOVE 10,000 FEET AND OXYGEN MASKS WERE DEPLOYED THROUGHOUT THE CABIN.  EMERGENCY DESCENT WAS INITIATED AND FLIGHT DIVERTED TO GSP.  REPLACED THE CABIN PRESSURE CONTROLLER AND AMPLIFIER.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
